napsgeareudomestic
finestgearsbannednutrition

Anyone experience anxiety/Andre alone rushes from gw50516 and sr9009?

MAGnitude

New member
Member
Hi guys, just enquiring. I suffer from anxiety and panic disorder.
Has anyone ever experienced anxiety or Andrenaline rushes from using stenabolic and cardarine?

My anxiety has been through the roof since I’ve been on them, and I don’t know if it’s them causing it, or my pre-existing anxiety and sub conscious causing it.

I can’t find any info in regards to them causing such, but any input would be greatly appreciated.

THANKYOU

James
 

TM14217

New member
Member
Hi guys, just enquiring. I suffer from anxiety and panic disorder.
Has anyone ever experienced anxiety or Andrenaline rushes from using stenabolic and cardarine?

My anxiety has been through the roof since I’ve been on them, and I don’t know if it’s them causing it, or my pre-existing anxiety and sub conscious causing it.

I can’t find any info in regards to them causing such, but any input would be greatly appreciated.

THANKYOU

James

I have panic disorder as well but haven’t noticed anything out of the ordinary while on GW. Might want to check the source and lay off for a little to see if it goes away
 

DylanGemelli

Founding Member
Super Moderator
you shouldnt be experiencing that on these two at all.. here's the problem... a lot of times when these are faked, people use stimulants in them to give that fat burning effect... that can trigger your issue... where did you get them?
 

MAGnitude

New member
Member
Reputable place in Australia mate.

I see what your saying, to make out as if it is working. As from my understanding
These shouldn’t have any stimulant properties.

I’m on meds aswell for anxiety/ depression. I have no issue taking them alongside cardarine and stenabolic as they are very safe chemicals if they are in fact all that is in the product. Do u see any issue with taking alongside meds? I’m sure a heap of ppl do already.

I mean it could just be my anxiety, it can create things out of no where, even just the thought can create the feeling.

Thanks Dylan
 

DylanGemelli

Founding Member
Super Moderator
there should be no stimulant properties within them whatsoever... there should not be any issue taking them with your meds either... i understand anxiety, especially in bad cases, can play terrible tricks on your mind etc... thats really something you have to determine for yourself... stop taking them and see if that helps and you can get an idea that way...
 

MAGnitude

New member
Member
Mate your reassurance will go along way and give me piece of mind.

Is it normal for them to increase heart rate to an extent?
 

DylanGemelli

Founding Member
Super Moderator
no, you should actually get a lower heart rate from having higher endurance and better performance... thats also a common thing with anxiety man...
 

MAGnitude

New member
Member
Thanks man. I definitely think it’s my anxiety jacking up subconsciously after taking them.

I’m in the states in a couple of months, so I will be stocking up Bigtime with your stuff dude to bring back!
 

DylanGemelli

Founding Member
Super Moderator
Thanks man. I definitely think it’s my anxiety jacking up subconsciously after taking them.

I’m in the states in a couple of months, so I will be stocking up Bigtime with your stuff dude to bring back!

Happy to help bro


Sent from my iPhone using Tapatalk Pro
 

RickRock

Community Leader
VIP Moderator
Thanks man. I definitely think it’s my anxiety jacking up subconsciously after taking them.

I’m in the states in a couple of months, so I will be stocking up Bigtime with your stuff dude to bring back!
I think thats exactly the root of the problem here
 

MAGnitude

New member
Member
Hey mate hope your well.

Have you heard of any negative interactions with ppl taking cardarine and sr9009 with ssri’ and snri’s (anti-depressants). I done some research and it appears that PPAR agonists (cardarine) can induce the cyp3a family of liver enzymes, meaning it can alter the clearance and metabolism rate medications, in this case making them go through the system a lot quicker in turn the body not getting the full effect of the medication.

Have you heard or read or believe this might be an issue champ? Or had or dealt with anyone who has experienced such??

Thanks mate
 

MAGnitude

New member
Member
Hey Dylan /guys

Just in reference to snri and ssri (anti depressant) meds I am on and possible interactions with cardarine and sr9009

I done some research and PPAR agonists (cardarine) can induce the cyp3a family of liver enzymes responsible for metabolising a majority of medications. Inducing such meds means they pass through the body at a faster rate than normal and may not be processed (not getting the proper amount of said drug) than you should do.

Have you ever came across this in your experience with sarms? What’s your advice on this bud??

I know nearly 3 in 5 ppl are on medications nowadays, and there are many of those to treat anxiety and depressive orders , and many take supplements/ sarms etc... so there would be a good populous out there that take, or have taken sarms and anti-depressant meds.

99% of Dr’s have no idea about my concern, I mean a lot of them don’t even know simple herbal and food - medication interactions .

Your advice or any others who have been in same predicament would be appreciated.

Many thanks.




Sent from my iPhone using Tapatalk
 
Top